MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM AORTIC ARCH 4B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM AORTIC ARCH 4B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175928P0
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that during the preparation for the surgery, a discoloration was found on a part of the product likely due to the melting of collagen.The surgery was completed with a hemashield 4-branch (ref.M00202175926p0, sn (b)(6) available at the hospital, and it had no effect on the patient's condition or the surgical procedure.The involved product is available for examination.
 
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 24l13.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
Corrected data: on block h6, medical device ¿ problem code was updated from 1506 to 1420 in accordance with the visual inspection results of returned product as described below.Additional mfg narrative: (10/170) the involved device was inspected by the production line lead, production supervisor and quality assurance (qa) engineer.The observations are as follows: the discoloration reported by the customer is located on the body of the graft.It is caused by an excess of collagen, which upon oxidation, has taken on a yellowish tint.The device was found non-compliant due to the size of the collagen cluster exceeding the acceptance criteria during quality control inspection.(4110/213) the occurrence rate was calculated for the similar events reported (including this complaint) for grafts and patches on the same manufacturing line (hemashield) for 1-year period from 01-jul-24 to 30-jun-25.The occurrence rate is (b)(4), which is below the maximum anticipated occurrence rate of 0.01% in the product risk assessment.(25) based on the investigation findings it was concluded that the yellowish discoloration observed on the product is due to the presence of excess collagen which is non compliant due to its size in regard to the acceptance criteria during quality control inspection.It should be noted that the defect has been assessed as cosmetic with no impact on patient safety or product performance, in accordance with the product risk review.
 
Event or Problem Description
(b)(4).

Brand Name
HEMASHIELD PLATINUM AORTIC ARCH 4B
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22140598
Report Number1640201-2025-0000012
Device Sequence Number20671600
Product Code MAL
UDI-Device Identifier00384401018650
UDI-Public(01)00384401018650
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175928P0
Device Catalogue NumberM00202175928P0
Device Lot Number24L13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown